# SDR USAA040278

- Difficulty date: June 4, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 51120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RADIAL STIFFENER CORRODED 1 INCH, STATION 1016, AFT PRESS BULKHEAD CENTER RADIAL AT BL 0 .  MANUFACTURED AND INSTALLED REPAIR ANGLES TO REPLACED SECTION PER EO 5302V112A.  (M)
